# SDR COMA0660703

- Difficulty date: December 8, 2006
- Submitted: December 12, 2006
- Operation: Air carrier
- Aircraft: N436CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7482
- Aircraft time: 15,692 hours, 12,810 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303313
- Part serial: 00308H2894
- Condition: Failed
- Location: Cockpit
- Part time: 15,680 hours, 12,799 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLIGHT 5063 - LEFT WINDSHIELD CRACKED DURING TAXI OUT.  AIRCRAFT RETURNED TO GATE.  REMOVED AND REPLACED LEFT WINDSHIELD.
